# SDR SWAA2021092013655

- Difficulty date: August 31, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLEEVE FLOOR PANEL 242VF AT AFT GALLEY AREA ; 2021-373196 / [01] REPLACED SLEEVE FLOOR PANEL242VF AT AFT GALLEY AREA IAW BOEING 737-700 SRM 53-00-50-2R-0 ITEM 5S; [02] COMPLETED TASK
